# SDR DHL9870645C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO DOOR FUS FRAME, FWD SIDE  INNER SKIN HAS CRACK RUNNING FROM RIVET HOLE TO EDGE OF FRAME, JUST UNDER SECOND STOP FITTING.  REMOVED DOUBLER, HFEC, CUT OUT DAMAGED SECTION, HFEC CUT OUT AND INSTALLED DOUBLER REPAIR AND TRIPLER 22 X 8  PER AVIATAS ENGINEERING DRAWING 98PMSI211D-1.  N/R 3548.
